# SDR DHL2005805510

- Difficulty date: March 5, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 80,855 hours, 29,583 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 37014272
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 80,855 hours, 29,583 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER FITTING CRACKED 0.500, XFS 60.000 (LWR PART).  REMOVED CRACKED FITTING IAW SRM 55-1-0 PG 1, SRM 51-1-21 PG 1, SRM 51-1-20D PG 9.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11 PG 9.  INSTALLED NEW FITTING WITH NEW FASTENERS IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG  9.  TORQUED IAW SRM 51-3-1.
